# SDR IPXA2019050141641

- Difficulty date: April 16, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073600000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN DECK FLOOR PANEL FR.23-25 LBL IS CRACKED. FAB NEW PANEL IAW SREO A300-5320-40552-B.
